# SDR RAIA00312324

- Difficulty date: December 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 22,349 hours, 25,334 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 1158200
- Part serial: 444
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 25,714 hours, 26,013 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL- AIR BLEED FAULT.  MAINTENANCE REMOVED AND REPLACED PRESSURE SWITCH.
